# SDR DALA2021081904845

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 62,848 hours, 20,698 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 5814-MISC/DE- DUE TO L/E SLAT DISAGREE & T/E FLAP DISAGREE MESSAGES WHEN FLAP HANDLE MOVED FROM 15-25. FLAPS STUCK AT 21 DEGREES. CORRECTIVE ACTION: FOUND #1 & #8 FLAP TRANSMISSIONS TRIPPED. RESET, DRAINED & FILLED. LUBED FLAPS. C/W NO GO ODI PROCEDURES. FOUND L3, L10 & R1 SLAT ROTARY ACTUATORS TRIPPED. RESET. OPERATED FLAPS & SLATS WITH NO BINDING OR FURTHER TRIPS.
